Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa side-effects/weight gain LIZAJANE

Posted by Tawnia on May 22, 2001, at 9:48:26

In reply to Re: Celexa side-effects/weight gain, posted by LIZAJANE on January 26, 2001, at 8:55:15

> > I have been on Celexa for about 3 months. I love the way it has even my temperment and reduced my anxiety and depression, however I am not pleased with the amount of weight I have gained as result of this durg. My desire for food has not increased or changed and my eating patterns are the same as pre-medication-but I have gained at least 10 to 15lbs. that I can not seem to get ride of-no amount of diet or exercise has seemed to help-please someone advise I'm desperate-I have recently started taking Metabolife to help in my quest to loose this weight, but I was told that I should proablly not mix the two-What's a girl to do?
>
> I have been on Celexa for 1 month (10mgs)and have actually lost 8 pounds...
> The first 3 weeks were agony... I had the worst anxiety
> and insomnia... I found that I can not drink more than 2 glasses of
> wine with Celexa or get insomnia and generally
> do not feel as well... I think that added to the
> weight loss... for years I self medicated with caffeine
> in the morning (great for the mood, but bad for the
> anxiety and agoraphobia), and wine at night...With Celexa I have cut out
> the caffeine all together (get the up that I use to get
> without the anxiety) and do not drink more than 2 glasses
> of wine with dinner... The only problem is
> some insomnia now and then... has anyone tried taking
> Tylenol PM for that??? Also I tried to up my dose
> to 15mgs last week and had such severe anxiety off and
> on for 24 hours that I went back down to 10mgs... anyone
> out there done well on 10mgs... I feel good, minor
> anxiety but CALM... I LOVE that calmness... that is what made me
> stick out the side effects in the first place...
> Any thoughts on the above comments would be appreciated
> now

I have just started the Celexa and after reading all these posting I am really nervous about taking it. I am struggling as it is with weight and I totally dont want to gain more. I have noticed no real change in myself since taking the drug. However it has only been 5 days. I was giving the drug because I have Chronic Fatigue Syndrom and I am suffering from severe anxioty. I worry about everything. Even wen there is nothing to worry about I find I will find something to worry about. I have the headache part and the diarehea I have coton mouth and thats about it, nothing good is happening. Is this going to change? I am so worried about the weight gain! Please help????


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Tawnia thread:3323
URL: http://www.dr-bob.org/babble/20010522/msgs/63897.html